Previous |  Up |  Next

Article

Title: Generalized Morrey spaces associated to Schrödinger operators and applications (English)
Author: Trong, Nguyen Ngoc
Author: Truong, Le Xuan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 68
Issue: 4
Year: 2018
Pages: 953-986
Summary lang: English
.
Category: math
.
Summary: We first introduce new weighted Morrey spaces related to certain non-negative potentials satisfying the reverse Hölder inequality. Then we establish the weighted strong-type and weak-type estimates for the Riesz transforms and fractional integrals associated to Schrödinger operators. As an application, we prove the Calderón-Zygmund estimates for solutions to Schrödinger equation on these new spaces. Our results cover a number of known results. (English)
Keyword: Morrey space
Keyword: Schrödinger operator
Keyword: Riesz transform
Keyword: fractional integral
Keyword: Calderón-Zygmund estimate
MSC: 42B20
MSC: 42B35
idZBL: Zbl 07031690
idMR: MR3881889
DOI: 10.21136/CMJ.2018.0039-17
.
Date available: 2018-12-07T06:18:20Z
Last updated: 2019-05-16
Stable URL: http://hdl.handle.net/10338.dmlcz/147514
.
Reference: [1] Adams, D. R., Xiao, J.: Nonlinear potential analysis on Morrey spaces and their capacities.Indiana Univ. Math. J. 53 (2004), 1629-1663. Zbl 1100.31009, MR 2106339, 10.1512/iumj.2004.53.2470
Reference: [2] Alvarez, J., Bagby, R. J., Kurtz, D. S., Pérez, C.: Weighted estimates for commutators of linear operators.Stud. Math. 104 (1993), 195-209. Zbl 0809.42006, MR 1211818, 10.4064/sm-104-2-195-209
Reference: [3] Bongioanni, B., Harboure, E., Salinas, O.: Riesz transforms related to Schrödinger operators acting on BMO type spaces.J. Math. Anal. Appl. 357 (2009), 115-131. Zbl 1180.42013, MR 2526811, 10.1016/j.jmaa.2009.03.048
Reference: [4] Bongioanni, B., Harboure, E., Salinas, O.: Classes of weights related to Schrödinger operators.J. Math. Anal. Appl. 373 (2011), 563-579. Zbl 1203.42029, MR 2720705, 10.1016/j.jmaa.2010.08.008
Reference: [5] Bui, T. A.: The weighted norm inequalities for Riesz transforms of magnetic Schrödinger operators.Differ. Integral Equ. 23 (2010), 811-826. Zbl 1240.42034, MR 2675584
Reference: [6] Bui, T. A.: Weighted estimates for commutators of some singular integrals related to Schrödinger operators.Bull. Sci. Math. 138 (2014), 270-292. Zbl 1284.42068, MR 3175023, 10.1016/j.bulsci.2013.06.007
Reference: [7] Coifman, R. R., Fefferman, C.: Weighted norm inequalities for maximal functions and singular integrals.Stud. Math. 51 (1974), 241-250. Zbl 0291.44007, MR 0358205, 10.4064/sm-51-3-241-250
Reference: [8] Coulhon, T., Duong, X. T.: Riesz transforms for $ 1\leq p\leq 2$.Trans. Am. Math. Soc. 351 (1999), 1151-1169. Zbl 0973.58018, MR 1458299, 10.1090/S0002-9947-99-02090-5
Reference: [9] Cruz-Uribe, D., Fiorenza, A.: Weighted endpoint estimates for commutators of fractional integrals.Czech. Math. J. 57 (2007), 153-160. Zbl 1174.42013, MR 2309956, 10.1007/s10587-007-0051-y
Reference: [10] Duong, X. T., Xiao, J., Yan, L.: Old and new Morrey spaces with heat kernel bounds.J. Fourier Anal. Appl. 13 (2007), 87-111. Zbl 1133.42017, MR 2296729, 10.1007/s00041-006-6057-2
Reference: [11] Dziubański, J., Garrigós, G., Martínez, T., Torrea, J. L., Zienkiewicz, J.: BMO spaces related to Schrödinger operators with potentials satisfying reverse Hölder inequality.Mat. Z. 249 (2005), 329-356. Zbl 1136.35018, MR 2115447, 10.1007/s00209-004-0701-9
Reference: [12] Dziubański, J., Zienkiewicz, J.: $H^{p}$ spaces for Schrödinger operators.Fourier Analysis and Related Topics W. Żelazko Banach Center Publications 56, Polish Academy of Sciences, Institute of Mathematics, Warsaw (2002), 45-53. Zbl 1039.42018, MR 1971563, 10.4064/bc56-0-4
Reference: [13] Feuto, J., Fofana, I., Koua, K.: Spaces of functions with integrable fractional mean on locally compact groups.Afr. Mat., Sér. III French 15 (2003), 73-91. Zbl 1047.43004, MR 2031873
Reference: [14] Feuto, J., Fofana, I., Koua, K.: Integrable fractional mean functions on spaces of homogeneous type.Afr. Diaspora J. Math. 9 (2010), 8-30. Zbl 1239.43002, MR 2516238
Reference: [15] Fofana, I.: Study of a class of function spaces containing Lorentz spaces.French Afr. Mat. (2) 1 (1988), 29-50. Zbl 1210.46022, MR 1080380
Reference: [16] Guo, Z., Li, P., Peng, L.: $L^{p}$ boundedness of commutators of Riesz transforms associated to Schrödinger operator.J. Math. Anal. Appl. 341 (2008), 421-432. Zbl 1140.47035, MR 2394095, 10.1016/j.jmaa.2007.05.024
Reference: [17] John, F., Nirenberg, L.: On functions of bounded mean oscillation.Commun. Pure Appl. Math. 14 (1961), 415-426. Zbl 0102.04302, MR 0131498, 10.1002/cpa.3160140317
Reference: [18] Johnson, R., Neugebauer, C. J.: Change of variable results for $A_{p}$- and reverse Hölder $RH_{r}$-classes.Trans. Am. Math. Soc. 328 (1991), 639-666. Zbl 0756.42015, MR 1018575, 10.2307/2001798
Reference: [19] Komori, Y., Shirai, S.: Weighted Morrey spaces and a singular integral operator.Math. Nachr. 282 (2009), 219-231. Zbl 1160.42008, MR 2493512, 10.1002/mana.200610733
Reference: [20] Ly, F. K.: Second order Riesz transforms associated to the Schrödinger operator for $p\leq 1$.J. Math. Anal. Appl. 410 (2014), 391-402. Zbl 1319.42020, MR 3109848, 10.1016/j.jmaa.2013.08.049
Reference: [21] Morrey, C.: On the solutions of quasi-linear elliptic partial differential equations.Trans. Am. Math. Soc. 43 (1938), 126-166. Zbl 0018.40501, MR 1501936, 10.2307/1989904
Reference: [22] Muckenhoupt, B., Wheeden, R. L.: Weighted norm inequalities for fractional integrals.Trans. Am. Math. Soc. 192 (1974), 261-274. Zbl 0289.26010, MR 0340523, 10.2307/1996833
Reference: [23] Peetre, J.: On the theory of $\mathcal L^{p,\lambda}$ spaces.J. Funct. Anal. 4 (1969), 71-87. Zbl 0175.42602, MR 0241965, 10.1016/0022-1236(69)90022-6
Reference: [24] Rao, M. M., Ren, Z. D.: Theory of Orlicz Spaces.Pure and Applied Mathematics 146, Marcel Dekker, New York (1991). Zbl 0724.46032, MR 1113700
Reference: [25] Samko, N.: Weighted Hardy and singular operators in Morrey spaces.J. Math. Anal. Appl. 350 (2009), 56-72. Zbl 1155.42005, MR 2476892, 10.1016/j.jmaa.2008.09.021
Reference: [26] Segovia, C., Torrea, J. L.: Weighted inequalities for commutators of fractional and singular integrals.Publ. Mat., Barc. 35 (1991), 209-235. Zbl 0746.42012, MR 1103616, 10.5565/PUBLMAT_35191_09
Reference: [27] Shen, Z.: $L^{p}$ estimates for Schrödinger operators with certain potentials.Ann. Inst. Fourier 45 (1995), 513-546. Zbl 0818.35021, MR 1343560, 10.5802/aif.1463
Reference: [28] Stein, E. M.: Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals.Princeton Mathematical Series 43, Princeton University Press, Princeton (1993). Zbl 0821.42001, MR 1232192
Reference: [29] Tang, L.: Weighted norm inequalities for Schrödinger type operators.Forum Math. 27 (2015), 2491-2532. Zbl 1319.42014, MR 3365805, 10.1515/forum-2013-0070
Reference: [30] Tang, L., Dong, J.: Boundedness for some Schrödinger type operators on Morrey spaces related to certain nonnegative potentials.J. Math. Anal. Appl. 355 (2009), 101-109. Zbl 1166.35321, MR 2514454, 10.1016/j.jmaa.2009.01.043
Reference: [31] Wang, H.: Boundedness of fractional integral operators with rough kernels on weighted Morrey spaces.Acta Math. Sin., Chin. Ser. Chinese. English summary 56 (2013), 175-186. Zbl 1289.42057, MR 3097397
Reference: [32] Xiao, J.: Homothetic variant of fractional Sobolev space with application to Navier-Stokes system.Dyn. Partial Differ. Equ. 4 (2007), 227-245. Zbl 1147.42008, MR 2353632, 10.4310/DPDE.2007.v4.n3.a2
Reference: [33] Zhang, P.: Weighted endpoint estimates for commutators of Marcinkiewicz integrals.Acta Math. Sin., Engl. Ser. 26 (2010), 1709-1722. Zbl 1202.42043, MR 2672812, 10.1007/s10114-010-8562-0
Reference: [34] Zhong, J.: Harmonic analysis for some Schrödinger type operators.Ph.D. Thesis, Princeton University (1993). MR 2689454
.

Fulltext not available (moving wall 24 months)

Partner of
EuDML logo